Jump to content
CrazyBoards.org

Recommended Posts

I have already made a thread a while ago about this but am making a new one since some things have changed...

 

I am a 24 yr old male with psychosis and take invega sustenna 75 mg every 4 weeks for it and since taking this drug I notice my erections aren't as hard and my orgasms not as pleasurable/satisfying anymore plus I have almost no more semen coming out and I would say my sex drive is some what lower...

 

I have talked to my psychiatrist about this and he is lowering the dose of invega and will go down to 50 mg and if it doesn't work he will try Abilify...

 

I also had my prolactin tested and it is at 48...

 

Now what I am wondering is how likely is it that my sexual feelings will return to normal while taking these meds?

 

If you have experienced this I would like to hear your stories on how you are dealing with the issues, what kind of meds you tried etc... 

Link to comment
Share on other sites

I've had some issues with the AD's I've taken, however I havn't had any problems with APs. With most of them it returned to normal once the medications had been flushed out of my system, although the one I'm on currently does have some interesting effects.

 

With the depot injection it might take some time to notice any change because it takes around a month before the dose begins to lessen after injection (hence the schedule when injecting them).

 

I have heard of wellbutrin being used to counter some sexual side effects, as it can have a positive effect on libido for some people. However this is mainly in SSRI type dysfunction rather than the sort caused by APs. It might be worth looking into all the same.

Link to comment
Share on other sites

I had this problem on Risperdal.  I guess the prolactin effect from Invega is similar to that of Risperdal.  I eventually switched to Latuda and things have been much better.  Also wellbutrin does help a bit.

Link to comment
Share on other sites

As soon as I got that Zyprexa out of my system, things went right back to normal (well normal for not being manic.)  If the meds are bringing you down from a typically hypo state then yeah, its going to seem like they are cutting into you, but its just being "normal".

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...